# SDR 96UAL900237

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AT THE OUTER MARKER THE GEAR WAS SELECTED DOWN AND THE INDICATIONS REMAINED RED.  THE GEAR WAS RECYCLED AND OPERATED NORMALLY.  *S/D*  ACCOMPLISHED CHECK OF DOOR SENSORS AND WIRING.  SWUNG GEAR SEVERAL TIMES AND COULD NOT DUPLICATE PROBLEM.  SYSTEM OPERATIONALLY CHECKED GOOD WITH NO FURTHER PROBLEMS.
